# SDR 20000331SH020

- Difficulty date: March 3, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N3856U
- Make and model: Cessna 336
- Aircraft serial: 3360156
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4075
- Condition: Damaged
- Location: Mlg
- Part time: 1,830 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLTS BENT WHEEL HOLES ELONGATED DUE TO WEIGHT OF AIRCRAFT AND SHORT FIELD LANDINGS.  AIRCRAFT USED FOR SEARCH AND RESCUE PLUS TRAINING IN FRESNO COUNTY SHERIFF''S AIR SQUADRON.  NOTE:  WHEEL STATIC LOAD 1,800 POUNDS.  (X)
